# SDR RRXA001053

- Difficulty date: September 1, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,952 hours, 30,893 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING FLAPS FOR LANDING, SLAT DISAGREE LIGHT ILLUMINATED.  PERFORMED APPROPRIATE ABNORMAL CK LISTS, LANDED KDFW.  OPERATED FLAPS/SLATS PER DC-10 MM 27-80-00 PG 538 THRU 542.  ALL OPS CHECK NORMAL.  VISUALLY CHECKED SLATS FOR DAMAGE AND OPS, NO DEFECTS NOTED.
